Article citationsMore >>

D. Senthilkumar, P. Maheswari Naik and D. Kiruthika,“Quasi class Q* composition operators,” International Journal of Math. Sci. and Engg. Appls. (IJMSEA), ISSN 0973-9424, Vol. 5, No IV, July, 2011, pp. 1-9.

has been cited by the following article:

Article

On k-Quasi Class Q* Operators

1Faculty of Electrical and Computer Engineering, University of Prishtina, Prishtinë, Kosova


Turkish Journal of Analysis and Number Theory. 2016, Vol. 4 No. 4, 87-91
DOI: 10.12691/tjant-4-4-1
Copyright © 2016 Science and Education Publishing

Cite this paper:
Valdete Rexhëbeqaj Hamiti, Shqipe Lohaj, Qefsere Gjonbalaj. On k-Quasi Class Q* Operators. Turkish Journal of Analysis and Number Theory. 2016; 4(4):87-91. doi: 10.12691/tjant-4-4-1.

Correspondence to: Valdete  Rexhëbeqaj Hamiti, Faculty of Electrical and Computer Engineering, University of Prishtina, Prishtinë, Kosova. Email: valdete_r@hotmail.com

Abstract

Let T be a bounded linear operator on a complex Hilbert space H. In this paper we introduce a new class of operators: k-quasi class Q* operators. An operator T is said to be k-quasi class Q* if it satisfies for all xH, where k is a natural number. We prove the basic properties of this class of operators.

Keywords